ive been taking sertraline (lustral) for a while now, n recently ive been using pro plus. every time i take pro-plus i seem 2 get really teary, n i wondered if any1 knew if this is cuz im mixin it with my antidepressants ? xx
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...